Alert archive / Maine / Flash Flood Warnings in 2009
Flash Flood Warning 2, NWS Gray, ME
NWS Gray, ME issued this flash flood warning at Jun 26, 2009, 3:27 PM EDT for Franklin County, Maine. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2009, 3:27 PM EDT (19:27 UTC)
- Expired
- Jun 26, 2009, 6:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Flood severity
- None
County Franklin County, ME
The radar
The Portland,ME radar (KGYX), 123 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 7.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 457 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 505 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS51 KGYX 261927 FFWGYX MEC007-262230- /O.NEW.KGYX.FF.W.0002.090626T1927Z-090626T2230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE GRAY ME 327 PM EDT FRI JUN 26 2009 THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL FRANKLIN COUNTY IN WESTERN MAINE... * UNTIL 630 PM EDT * AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM A THUNDERSTORM NEAR REDINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE RAPID FLOODING OF SMALL CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 4507 7038 4496 7025 4486 7052 4497 7062 $$ TFH
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 3:08 PM EDT, 19 minutes earlier.
Area forecast discussion, Jun 26, 3:08 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 308 PM EDT FRI JUN 26 2009 .SYNOPSIS... A COLD FRONT OVER CENTRAL NEW YORK STATE WILL MOVE SLOWLY EAST AND REACH THE COAST SATURDAY MORNING. AN ASSOCIATED UPPER TROUGH WILL BRIEFLY STALL OVER NEW ENGLAND THROUGH MOST OF THE WEEKEND BEFORE ANOTHER LOW PRESSURE DISTURBANCE SLOWLY MOVES THROUGH THE REGION THROUGH MID TO LATE IN THE WORKWEEK. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... SEVERE THUNDERSTORM WATCH #515 REMAINS IN EFFECT THROUGH 7 PM EDT FOR MOST OF THE FORECAST AREA AWAY FROM THE COAST. THUNDERSTORMS IN THE WATCH AREA MAY CONTAIN LARGE HAIL...DAMAGING WINDS...HEAVY RAIN AND FREQUENT LIGHTNING. CONTINUED CHANCE OF SHOWERS OVERNIGHT WITH SOME DEGREE OF LOW CLOUDS/FOG/DRIZZLE. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/... MORNING FOG WILL GIVE WAY TO ANOTHER WARM/STICKY/UNSTABLE DAY WITH CHANCE OF MORNING SHOWERS AND AGAIN A CHANCE OF AFTERNOON THUNDERSTORMS. LATEST SPC FORECAST SHOWS US IN THE GENERAL THUNDERSTORM AREA. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... USED EARLY HPC GUIDANCE FOR LONG TERM IN ANTICIPATION OF THIS AFTERNOONS SEVERE WEATHER. BRIEF GLANCE AT 12Z MODEL SOLUTIONS DIDNT REVEAL ANY MAJOR CHANGES TO PREVIOUS THINKING. FROM PREVIOUS DISCUSSION...THE CLOSED LOW OVER SOUTHERN QUEBEC WILL MEANDER SOUTH...STALLING ACROSS NEW ENGLAND THROUGH SUNDAY. POPS LOOK HIGHEST OVER THE NORTHERN HALF OF THE FORECAST AREA...BUT THE ENTIRE REGION WILL SEE A GOOD CHANCE OF RAIN AS THIS SYSTEM LINGERS THROUGH THE WEEKEND. MODEL AGREEMENT THROUGH SUNDAY IS GOOD WITH THE NAM OFFERING THE SOUTHERNMOST SOLUTION...WENT WITH A MAV/MET BLEND FOR TEMPS THROUGH THE WEEKEND. ANOTHER FRONT WILL APPROACH SUNDAY NIGHT AHEAD OF A SECOND DEEP CLOSED LOW. GFS/ECMWF AGREE WITH THIS SYSTEM STALLING EAST OF THE GREAT LAKES BY TUESDAY...SUGGESTING MOIST SOUTHERLY FLOW WILL CONTINUE THROUGH THE WEEK. HAVE GONE WITH CHANCE POPS TUESDAY THROUGH THURSDAY. TEMPERATURES WILL REMAIN AT OR BELOW NORMAL THROUGH THE EXTENDED DUE TO PERSISTENT CLOUD COVER AND PRECIP. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... SHORT TERM /TONIGHT AND SATURDAY...AREAS OF MVFR IN THUNDERSTORMS THROUGH THIS EVENING. SOME THUNDERSTORMS MAY CONTAIN STRONG GUSTY WINDS...LARGE HAIL...HEAVY RAIN AND FREQUENT LIGHTNING. ACTIVITY WINDS DOWN THIS EVENING WITH CONDITIONS LOWERING TO IFR/LIFR IN LOW CLOUDS/FOG/DRIZZLE...AND IMPROVE TO MVFR WITH AREAS OF VFR ON SATURDAY. LONG TERM SAT NIGHT THROUGH WED...DAYTIME AREAS OF VFR WITH LOCAL MVFR IN ANY CONVECTIVE ACTIVITY AND OVERNIGHT AREAS OF IFR/LIFR IN LOW CLOUDS/FOG/DRIZZLE. && .MARINE...SHORT TERM...TONIGHT AND SATURDAY...MOSTLY BELOW SCA CRITERIA EXCEPT FOR SOME SEAS APPROACHING 3 TO 5 FT OVER THE OUTER WATERS ON SAT. LONG TERM...SAT THROUGH WED...MOSTLY BELOW SCA CRITERIA EXCEPT FOR SEAS APPROACHING 3 TO 5 FT OVER THE OUTER WATERS SUN THROUGH MON AND AGAIN TUE THROUGH WED. && .HYDROLOGY... SOME FLASH FLOOD WARNINGS BEING ISSUED WHERE SOME CONVECTIVE ACTIVITY HAS PRODUCED QUITE A BIT OR RAINFALL IN A SHORT PERIOD OF TIME. SEE LATEST FFWGYX FOR DETAILS. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. &&
Hazardous weather outlook, Jun 26, 12:37 PM EDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 1237 PM EDT FRI JUN 26 2009 MEZ007>009-012>014-020>022-028-NHZ001>009-271645- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-ANDROSCOGGIN-KENNEBEC- INTERIOR WALDO-COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS- NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL- SULLIVAN-MERRIMACK-BELKNAP- 1237 PM EDT FRI JUN 26 2009 ...SEVERE THUNDERSTORM WATCH 515 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SEVERE THUNDERSTORMS WITH LARGE HAIL AND AREAS OF TORRENTIAL DOWNPOURS CAUSING SOME LOCALIZED FLOODING PROBLEMS ALONG WITH DAMAGING WINDS ARE POSSIBLE THIS AFTERNOON ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SHOWERS AND THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY RAIN SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ018-019-023>027-NHZ010-013-014-271645- INTERIOR YORK-INTERIOR CUMBERLAND-COASTAL YORK-COASTAL CUMBERLAND- SAGADAHOC-LINCOLN-KNOX-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- 1237 PM EDT FRI JUN 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO POSSIBLY SEVERE THUNDERSTORMS WITH LARGE HAIL AND AREAS OF TORRENTIAL DOWNPOURS CAUSING SOME LOCALIZED FLOODING PROBLEMS ALONG WITH DAMAGING WINDS ARE POSSIBLE THIS AFTERNOON ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SHOWERS AND THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY RAIN SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-271645- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 1237 PM EDT FRI JUN 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO POSSIBLY SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE THIS AFTERNOON ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SHOWERS AND THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY RAIN SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MARINE
In the hours before
Special weather statement, Jun 26, 10:56 AM EDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 1056 AM EDT FRI JUN 26 2009 MEZ012>014-018>028-NHZ003>010-013-014-262100- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON- SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD- INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...RUMFORD...NORWAY...FRYEBURG...OXFORD... FARMINGTON...WILTON...MADISON...SKOWHEGAN...PITTSFIELD... SANFORD...BERWICK...NORTH WINDHAM...GORHAM...BRIDGTON... LEWISTON-AUBURN...LIVERMORE FALLS...AUGUSTA...WATERVILLE... WINTERPORT...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH... KITTERY...PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH... TOPSHAM...BOOTHBAY HARBOR...WISCASSET...WALDOBORO...CAMDEN... ROCKLAND...THOMASTON...BELFAST...LINCOLNVILLE...LITTLETON... NORTH CONWAY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO... OSSIPEE...CLAREMONT...NEWPORT...CHARLESTOWN...CONCORD... HOOKSETT...LACONIA...MEREDITH...ROCHESTER...DOVER...SALEM... DERRY...EXETER...PORTSMOUTH...HAMPTON 1056 AM EDT FRI JUN 26 2009 ...STRONG THUNDERSTORMS EXPECTED THIS AFTERNOON... ALL OUTDOOR INTERESTS SHOULD BE BE PREPARED AND ON THE LOOKOUT FOR RAPIDLY CHANGING CONDITIONS THIS AFTERNOON AS STRONG THUNDERSTORMS DEVELOP AND MOVE ACROSS THE AREA. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE HAIL...STRONG DAMAGING WINDS AND TORRENTIAL DOWNPOURS. RECREATIONAL BOATERS ON THE LAKES SHOULD BE PREPARED TO SEEK SAFE HARBOR. ALL INTERESTS SHOULD MONITOR NOAA WEATHER RADIO FOR THE LATEST INFORMATION...FORECASTS...AND WARNINGS. MEZ007>009-NHZ001-002-262100- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- SOUTHERN COOS- INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON... WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM... JACKMAN...COLEBROOK...BERLIN...LANCASTER 1056 AM EDT FRI JUN 26 2009 ...STRONG THUNDERSTORMS EXPECTED THIS AFTERNOON... ALL OUTDOOR INTERESTS SHOULD BE BE PREPARED AND ON THE LOOKOUT FOR RAPIDLY CHANGING CONDITIONS THIS AFTERNOON AS STRONG THUNDERSTORMS DEVELOP AND MOVE ACROSS THE AREA. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE HAIL...STRONG DAMAGING WINDS AND TORRENTIAL DOWNPOURS. RECREATIONAL BOATERS ON THE LAKES SHOULD BE PREPARED TO SEEK SAFE HARBOR AND TAKE APPROPRIATE ACTIONS WHEN THREATENING STORMS APPROACH. ALL INTERESTS SHOULD MONITOR NOAA WEATHER RADIO FOR THE LATEST INFORMATION...FORECASTS...AND WARNINGS. MARINE
Special weather statement, Jun 26, 11:42 AM EDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 1142 AM EDT FRI JUN 26 2009 MEZ007-008-NHZ001-261645- NORTHERN COOS-NORTHERN FRANKLIN-NORTHERN OXFORD- 1142 AM EDT FRI JUN 26 2009 ...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY...FRANKLIN COUNTY AND COOS COUNTY THROUGH 1245 PM EDT... AT 1142 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES NORTH OF LINCOLN PLANTATION...OR ABOUT 17 MILES WEST OF RANGELEY...MOVING EAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND LINCOLN PLANTATION... WILSONS MILLS...DAVIS AND OQUOSSOC THROUGH 1245 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...HEAVY DOWNPOURS...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. MARINE
Local storm report, Jun 26, 3:09 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
309 PM EDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM HAIL 5 WSW NORTHWOOD 43.18N 71.24W
06/26/2009 E1.25 INCH ROCKINGHAM NH PUBLIC
HALF DOLLAR HAIL IN DEERFIELD.
0228 PM HAIL 3 SSE CARRABASSETT VALL 45.04N 70.19W
06/26/2009 E0.88 INCH FRANKLIN ME PUBLIC
NICKEL HAIL BETWEEN CARRABASSETT VALLEY AND KINGFIELD.
0230 PM HAIL 2 SW ALTON 43.43N 71.24W
06/26/2009 E0.88 INCH BELKNAP NH PUBLIC
PENNY TO NICKEL HAIL IN ALTON.
0230 PM HAIL 1 SSE STRAFFORD 43.31N 71.17W
06/26/2009 E0.75 INCH STRAFFORD NH PUBLIC
PENNY HAIL IN STRAFFORD.
0250 PM TSTM WND DMG 5 NE DOVER 43.25N 70.80W
06/26/2009 YORK ME PUBLIC
LARGE BRANCHES BROKEN IN SOUTH BERWICK.
&&
DSLocal storm report, Jun 26, 3:20 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
320 PM EDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL N ACTON 43.54N 70.91W
06/26/2009 E1.75 INCH YORK ME PUBLIC
GOLF BALL HAIL IN ACTON.
0306 PM TSTM WND DMG 4 SSW BRYANT POND 44.33N 70.68W
06/26/2009 OXFORD ME AMATEUR RADIO
TREES DOWN ON WIRES IN GREENWOOD.
0306 PM TSTM WND DMG SHAPLEIGH 43.54N 70.85W
06/26/2009 YORK ME PUBLIC
LARGE BRANCHES BROKEN IN SHAPLEIGH.
&&
DSLocal storm report, Jun 26, 3:24 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
324 PM EDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM HAIL 3 SE WAKEFIELD 43.54N 70.99W
06/26/2009 E0.75 INCH CARROLL NH PUBLIC
PUBLIC REPORTED PENNY SIZE HAIL IN SANBORNVILLE.
&&
DSThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 12:34 AM EDT | Severe Thunderstorm Warning | GYX | Franklin, Oxford | 41 min |
| Jun 26, 6:22 AM EDT | Severe Thunderstorm Warning | GYX | York | 23 min |
| Jun 26, 6:34 AM EDT | Special Marine Warning | GYX | 56 min | |
| Jun 26, 7:10 AM EDT | Severe Thunderstorm Warning | GYX | Cumberland, York | 25 min |
| Jun 26, 12:05 PM EDT | Severe Thunderstorm Warning | GYX | Somerset | 55 min |
| Jun 26, 12:12 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Oxford | 33 min |
| Jun 26, 12:41 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Oxford | 49 min |
| Jun 26, 12:54 PM EDT | Severe Thunderstorm Warning | GYX | Somerset | 51 min |
| Jun 26, 1:03 PM EDT | Severe Thunderstorm Warning | GYX | Oxford | 42 min |
| Jun 26, 1:34 PM EDT | Severe Thunderstorm Warning | GYX | Somerset | 41 min |
| Jun 26, 1:41 PM EDT | Severe Thunderstorm Warning | GYX | Oxford | 49 min |
| Jun 26, 1:54 PM EDT | Severe Thunderstorm Warning | GYX | Oxford | 51 min |
| Jun 26, 2:14 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Somerset | 46 min |
| Jun 26, 2:18 PM EDT | Flash Flood Warning | GYX | Somerset | 3 hr |
| Jun 26, 2:27 PM EDT | Severe Thunderstorm Warning | GYX | Oxford | 48 min |
| Jun 26, 2:39 PM EDT | Severe Thunderstorm Warning | GYX | York | 41 min |
| Jun 26, 2:40 PM EDT | Severe Thunderstorm Warning | GYX | Franklin | 50 min |
| Jun 26, 2:44 PM EDT | Severe Thunderstorm Warning | GYX | Oxford | 46 min |
| Jun 26, 2:48 PM EDT | Severe Thunderstorm Warning | GYX | Oxford | 42 min |
| Jun 26, 3:00 PM EDT | Severe Thunderstorm Warning | GYX | York | 38 min |
| Jun 26, 3:07 PM EDT | Areal Flood Advisory | GYX | Franklin | 3 hr |
| Jun 26, 3:26 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Oxford, Somerset | 64 min |
| Jun 26, 3:28 PM EDT | Severe Thunderstorm Warning | GYX | Oxford | 47 min |
| Jun 26, 3:30 PM EDT | Severe Thunderstorm Warning | GYX | Oxford | 45 min |
| Jun 26, 3:44 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Oxford | 46 min |
| Jun 26, 4:06 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Kennebec, Somerset | 39 min |
| Jun 26, 4:44 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Franklin, Kennebec | 46 min |
| Jun 26, 4:50 PM EDT | Severe Thunderstorm Warning | GYX | Somerset | 30 min |
Nearby
Flash Flood Warnings in Maine, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.